National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
年代
1    
Stability and Decay to Zero of the L2-Norms of Perturbations to a Viscous Compressible Heat Conductive Fluid Motion Exterior to a Ball 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:4  Page:342-357  

Padula M;   Pokorný M;  

文摘信息 问图书馆员

2    
On the Static-Limit Solutions to the Navier—Stokes Equations of Compressible Flow 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:4  Page:393-408  

Erban R;  

文摘信息 问图书馆员

3    
Mesh Adaptation for Stationary Flow Control 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:4  Page:317-341  

Becker R;  

文摘信息 问图书馆员

4    
On the Existence of Globally Defined Weak Solutions to the Navier—Stokes Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:4  Page:358-392  

Feireisl E;   Novotný A;   Petzeltová H;  

文摘信息 问图书馆员

5    
A Decay Property of the Fourier Transform and its Application to the Stokes Problem 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:3  Page:213-230  

Shibata Y;   Shimizu S;  

文摘信息 问图书馆员

6    
Stabilizability of Two-Dimensional Navier—Stokes Equations with Help of a Boundary Feedback Control 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:3  Page:259-301  

Fursikov A. V;  

文摘信息 问图书馆员

7    
Global Existence of Two-Dimensional Navier—Stokes Flow with Nondecaying Initial Velocity 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:3  Page:302-315  

Giga Y;   Matsui S;   Sawada O;  

文摘信息 问图书馆员

8    
On the Effect of Friction on Wind Driven Shallow Lakes 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:3  Page:231-258  

Bresch D;   Simon J;  

文摘信息 问图书馆员

9    
On the Equations of Capillarity 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:2  Page:139-151  

Finn Robert;  

文摘信息 问图书馆员

10    
Translational Steady Fall of Symmetric Bodies in a Navier-Stokes Liquid, with Application to Particle Sedimentation 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:2  Page:183-211  

Galdi Giovanni P;   Vaidya Ashwin;  

文摘信息 问图书馆员

11    
Homogeneity Criterion for the Navier-Stokes Equations in the Whole Spaces 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:2  Page:152-182  

Chen Zhi Min;   Xin Zhouping;  

文摘信息 问图书馆员

12    
Physically Reasonable Solutions to Steady Compressible Navier-Stokes Equations in 2d Exterior Domains with Nonzero Velocity at Infinity 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:2  Page:99-138  

Dutto Patrick;   Novotny Antonin;  

文摘信息 问图书馆员

13    
Solvability of the Boundary-Value Problems for the Boussinesq Equations with Inhomogeneous Boundary Conditions 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:1  Page:18-39  

Alekseev G. V;   Smishliaev A. B;  

文摘信息 问图书馆员

14    
A New Energy Inequality and Partial Regularity for weak Solutions of Navier—Stokes Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:1  Page:40-56  

Nagasawa T;  

文摘信息 问图书馆员

15    
On Nonlinear Instability and Stability for Stratified Shear Flow 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:1  Page:82-97  

Friedlander S;  

文摘信息 问图书馆员

16    
Nonhomogeneous Dirichlet Navier—Stokes Problems in Low Regularity Lp Sobolev Spaces 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:1  Page:57-81  

Grubb G;  

文摘信息 问图书馆员

17    
Coupling of an Interior Navier—Stokes Problem with an Exterior Oseen Problem 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:3  Issue:1  Page:1-17  

Feistauer M;   Schwab C;  

文摘信息 问图书馆员

作者信息:×